# SDR GUUA12170601

- Difficulty date: December 17, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 22,877 hours, 27,485 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9232, DURING FLIGHT, F/O FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED AND FLICKERED.  CLEANED AND INSPECTED THE F/O FIRE EXTINGUISHER ANNUNCIATOR , COULD NOT DUPLICATE.
